# SDR UPS96205798

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 360-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON STR 21R AT BS 400 WL 177.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 53-10-1.  REMOVED SECTION OF STR FROM STA 360 TO 410 AND REPLACED SECTION IAW SRM 53-10-1 AND 51-40-3.
